http://dx.doi.org/10.1006/jmaa.1994.1208

">
 

Title

Classification Of Self-Similar Solutions To A Generalized Burgers-Equation

Authors

Authors

E. Soewono;L. Debnath

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

Mathematics, Applied; Mathematics

Abstract

A complete classification for the self-similar solutions to the generalized Burgers equation u(1)+u(beta)u(x)=t(N)u(xx) of the form u(t, n)=A(1)t(-(1-N)/2 beta)F(eta), where eta=A(2)xt(-(1+N)/2), A(2)=1/root 2A, and A(1)=(2A(2))(-1/beta) is obtained. The result gives an analytic justification to the result of Sachdev, Nair, and Tikekar [3] obtained through numerical and linear analysis. We also show the type of decay of the solutions at +/- infinity and the existence of periodic solutions if and only if N=-1 and beta=r/s where r and s are odd. (C) 1994 Academic Press, Inc.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

184

Issue/Number

2

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

389

Last Page

398

WOS Identifier

WOS:A1994NT48600015

ISSN

0022-247X

Share

COinS